# SDR 2001F00217

- Difficulty date: July 19, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N137GA
- Make and model: Beech 1900C
- Aircraft serial: UC105
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3031800
- Condition: Failed
- Location: Right
- Part time: 25,102 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

FLT 9307 - PBI/NAS - DURING FLIGHT FROM PBI TO NAS AT 11,000 FEET, THE RIGHT ENGINE SURGED AND INDICATIONS FELL TO ZERO.  CONTINUED TO SECURE THE RIGHT ENGINE.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  DETERMINED THAT THE RIGHT GAS GENERATOR DRIVE HAD BECOME UNCOUPLED FROM THE ACCESSORY SECTION.  REMOVED AND REPLACED RIGHT POWERPLANT ASSEMBLY.  (M)
